# SDR 2006UALA00714

- Difficulty date: April 17, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947.5 FLOORBEAM CORRODED ON UPPER SURFACE AT RBL 28-36.  REMOVED CORROSION, FABRICATED & INSTALLED NESTED ANGLES ON FWD & AFT SIDES OF UPPR CHORD REF MM 53-10-95 & SRM 51-20-01.
